Syarikat Nang Hin Trading Sdn Bhd
24, Jalan BPU 4,
Bandar Puchong Utama,
47100 Puchong,
Selangor, Malaysia.
 +603-5882 6113

 +603-5882 6123
 +603-5882 8864

PARACIL PARACETAMOL B.P. TABLETS 500MG 1000'S

Previous 2 / 36 Next

PARACIL PARACETAMOL B.P. TABLETS 500MG 1000'S Tablet


Active Ingredients
Each table contains Paracetamol BP 500 mg

Indication
Reduces fever and pain.

Dosage
Adult        : 1 to 2 tablets every 4 to 6 hours. (Maximum dose 4grams daily)
Children   : 6 to 12 years : 250 to 500 mg. (3 to 4 times daily)

This preparation contains Paracetamol.
Do not take any other Paracetamol containing medicine at the same time.
For detailed information refer to the package insert.
Please leave your enquiry here, we will reply as soon as possible.
Name*  
Company Name  
Product Interested  
Quantity  
Email*  
Contact No.*  
Ship to Name  
Shipping Address  
Messages*  

Switch to Mobile Version